Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Number of k-Simplices in the mth Barycentric Subdivision of an r- Simplex

D. G. Hoel
The American Mathematical Monthly
Vol. 74, No. 7 (Aug. - Sep., 1967), pp. 819-820
DOI: 10.2307/2315801
Stable URL: http://www.jstor.org/stable/2315801
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
819
    819
  • Thumbnail: Page 
820
    820